一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (629k)
Article in Japanese

Case Report

A case of carboplatin-induced colitis resembling ulcerative colitis

Akihiro Yoshimura  Shinsuke Shiotsu  Sayaka Uda  Naoko Kurisu  Tomoya Sagawa  Noriya Hiraoka 

Department of Respiratory Medicine, Japanese Red Cross Kyoto Daiichi Hospital

ABSTRACT

A 47-year-old man was diagnosed with locally advanced non-small cell carcinoma and received chemoradiation therapy with carboplatin/paclitaxel. During therapy he suddenly noticed blood in his stools, and colonoscopy revealed what was suspected to be ulcerative colitis. However, we considered the colitis to be drug-induced from carboplatin, because the bloody stool resolved without treatment. Our search of the literature revealed no reports of carboplatin causing colitis that on endoscopy resembles ulcerative colitis. It should therefore be noted that colitis is one of the hypersensitivity reactions that can be caused by carboplatin.

KEYWORDS

Drug-induced colitis  Ulcerative colitis  Non-small cell lung cancer  Carboplatin  Type Ⅳ allergy 

Received 20 Feb 2017 / Accepted 7 Aug 2017

AJRS, 6(6): 441-444, 2017

Google Scholar